# SDR QXEA0101009

- Difficulty date: June 3, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CRACK ON CASTELLATION PROGRESSING BEYOND STOP DRILL HOLE AT FRAME 50-2 BETWEEN STRINGER 48 AND 49. REPAIRED IAW FOKKER SRM 53-02-13, PAGE 5, FIGURE 3, SRM 51-31-01, PARAGRAPH 7, PAGES 13 AND 14 AND SRM 51-30-02, PAGES 9 AND 10.
